# SDR ASOA201102083

- Difficulty date: October 31, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 23,766 hours, 20,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD EXTERNAL EMERGENCY LIGHT INOP.  TROUBLESHOOTING REVEALED DEFECTIVE LAMP HOLDER.  ALSO, FOUND NO POWER ATB LIGHT LEADS.  FURTHER TROUBLESHOOTING REQUIRED.  REPLACED EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21-000-801 AND 33-51-21-400-801.  OP TEST GOOD.
